# SDR CALA2025032603218

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 38,231 hours, 13,726 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 445R9M
- Condition: Faulty
- Location: Zone 100
- Part time: 28,914 hours, 10,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PWS FAIL WXR FAIL ANT DURING FLIGHT PERFORMED ECRA 3440-02600, DOWNLOAD OF RT SHOWS SEVERAL LEGS FOR ANTENNA FAULT. ALSO SEE LOG 4262785. REQUIRES ANT DRIVE UNIT REPLACEMENT PER AMM 34-43-11 FOLLOWED FIM TASK 34-43 TASK 815. TEST PASSED. DUE TO CHRONIC ISSUE AS A PRECAUTIONARY R&R TRANSMITTER RECEIVER IAW AMM 34-43-41-400-801. COMPLETED WXR OPERATIONAL TEST IAW AMM 34-43-00-710-802-001. TEST PASSED. TECH SUPPORT RECOMMENDS REPLACING ANTENNA.  REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT PER AMM 34-43-11. OPS CHECK GOOD.
